# SDR AALA202203311194

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737
- Aircraft serial: 40767
- Aircraft time: 31,323 hours, 13,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE APPEARS TO BE UNPACKED/LOOSE. ADJUSTED L1 DOOR SLIDE - INSPECTED, NO DEFECTS PER AMM 25-66-01.
